# SDR UALA2008120106697

- Difficulty date: November 28, 2008
- Submitted: December 26, 2008
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 75,399 hours, 12,231 cycles
- Engine: Pwa PW4060
- System (JASC): 2330 · Entertainment System
- Part: Circuit Breaker
- Part number: J15J16
- Condition: Tripped
- Location: Buffer Box
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

BURNING ELECTRICAL SMELL IN FWD CABIN NEAR VIDEO CONTROL EQUIPMENT WITH BUFFER BOX CB`S J15 AND J16 REPORTED TRIPPED BY FLT CREW.  RESET J15 & J16 CB'S ON BUFFER BOX OPS CK OK.
